W. L. Gore & Associates, Inc. GORE® EXCLUDER® Conformable AAA Endoprosthesis; System, Endovascular Graft, Aortic Aneurysm Treatment
Back to Search Results |
| Catalog Number |
CXA280005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/21/2026
Type of Reportable Event
Death
Event or Problem Description
The following information was reported to gore:
on (b)(6) 2026, a patient underwent an emergency endovascular procedure to treat a ruptured abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis system devices and gore® excluder® conformable aaa endoprosthesis devices.The endovascular procedure itself was completed, and the patient tolerated the procedure.After the endovascular procedure, open surgery was performed for decompression and removal of the hematoma.During the open surgery, the right leg was reported to possibly be disconnected from the right common iliac artery.The physician tried to extend the stent graft to the external iliac artery; however, the patient's condition suddenly took a turn for the worse, and the patient died.The most distal device of the right leg was the aortic extender.Gore fsa was not present at the procedure.No comment was obtained from the physician regarding a causal relationship between the device and the patient¿s death.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device could not be performed as a valid lot number was not provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.